Alert archive / Wisconsin / River Flood Watches in 2014
River Flood Watch 13, NWS La Crosse, WI
NWS La Crosse, WI issued this river flood watch at Jun 15, 2014, 10:38 AM CDT for Buffalo County, Wisconsin; Wabasha County, Minnesota. It took effect at Jun 19, 2014, 7:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 15, 2014, 10:38 AM CDT (15:38 UTC)
- In effect from
- Jun 19, 2014, 7:00 PM CDT
- Expired
- Jun 17, 2014, 4:17 AM CDT
- In force
- Issued by
- NWS La Crosse, WI
- Flood severity
- None
Counties Wabasha County, MN, Buffalo County, WI
The radar
The La Crosse radar (KARX), 85 km from the middle of the area, began a volume at 15:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River at Wabasha - Pool 4 (WABM5).
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
788 WGUS63 KARX 151538 FFAARX FLOOD WATCH NATIONAL WEATHER SERVICE LA CROSSE WI 1038 AM CDT SUN JUN 15 2014 ...THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A FLOOD WATCH FOR THE MISSISSIPPI RIVER AROUND WABASHA MINNESOTA... RECENT ROUNDS OF HEAVY RAINFALL...BETWEEN 1 AND 2 INCHES FELL SATURDAY NIGHT...COMBINED WITH FORECAST RAINFALL OF 1 TO 3 INCHES THIS WEEK WILL RESULT IN ANOTHER SIGNIFICANT RISE ON THE MISSISSIPPI RIVER. SHOULD THIS FORECAST RAINFALL MATERIALIZE...THIS COULD PUSH THE RIVER ABOVE FLOOD STAGE AROUND WABASHA LATER THIS WEEK AND INTO THIS UPCOMING WEEKEND. MNZ079-WIZ032-170338- /O.NEW.KARX.FL.A.0013.140620T1800Z-000000T0000Z/ /WABM5.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1038 AM CDT SUN JUN 15 2014 THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A * FLOOD WATCH FOR THE MISSISSIPPI RIVER AT WABASHA * FROM FRIDAY AFTERNOON UNTIL FURTHER NOTICE. * AT 10:00 AM SUNDAY THE STAGE WAS 11.3 FEET. * MINOR FLOODING IS POSSIBLE. * FLOOD STAGE IS 12.0 FEET. * FORECAST...FLOOD STAGE MAY BE REACHED BY FRIDAY. THE RIVER IS FORECAST TO REACH A CREST NEAR 12.1 FEET BY SATURDAY MORNING. $$
4 follow-up statements
471 WGUS63 KARX 160203 FFAARX FLOOD WATCH NATIONAL WEATHER SERVICE LA CROSSE WI 903 PM CDT SUN JUN 15 2014 ...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN MINNESOTA... WISCONSIN... MISSISSIPPI RIVER AT WABASHA AFFECTING WABASHA AND BUFFALO COUNTIES RECENT ROUNDS OF HEAVY RAINFALL UPSTREAM...BETWEEN 1 AND 4 INCHES FELL SATURDAY NIGHT...COMBINED WITH FORECAST RAINFALL OF 1 TO 4 INCHES THIS WEEK WILL RESULT IN ANOTHER SIGNIFICANT RISE ON THE MISSISSIPPI RIVER. SHOULD THIS FORECAST RAINFALL MATERIALIZE...THIS COULD PUSH THE RIVER ABOVE FLOOD STAGE AROUND WABASHA LATER THIS WEEK AND INTO THIS UPCOMING WEEKEND. MNZ079-WIZ032-171403- /O.CON.KARX.FL.A.0013.140620T0600Z-000000T0000Z/ /WABM5.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 903 PM CDT SUN JUN 15 2014 THE FLOOD WATCH CONTINUES FOR THE MISSISSIPPI RIVER AT WABASHA * FROM LATE THURSDAY NIGHT UNTIL FURTHER NOTICE. * AT 7:00 PM SUNDAY THE STAGE WAS 11.3 FEET. * MINOR FLOODING IS POSSIBLE. * FLOOD STAGE IS 12.0 FEET. * FORECAST...FLOOD STAGE MAY BE REACHED BY FRIDAY MORNING. THE RIVER IS FORECAST TO REACH A CREST NEAR 12.1 FEET BY FRIDAY EVENING. $$
982 WGUS63 KARX 161008 FFAARX FLOOD WATCH NATIONAL WEATHER SERVICE LA CROSSE WI 508 AM CDT MON JUN 16 2014 ...THE FLOOD WATCH CONTINUES FOR THE MISSISSIPPI RIVER AT WABASHA AFFECTING WABASHA AND BUFFALO COUNTIES... UPSTREAM HEAVY RAINFALL BETWEEN 1 AND 4 INCHES SATURDAY NIGHT... COMBINED WITH FORECAST RAINFALL OF 1 TO 4 INCHES THIS WEEK WILL RESULT IN ANOTHER SIGNIFICANT RISE ON THE MISSISSIPPI RIVER. SHOULD THIS FORECAST RAINFALL MATERIALIZE...THIS COULD PUSH THE RIVER ABOVE FLOOD STAGE AROUND WABASHA LATER THIS WEEK AND INTO THIS UPCOMING WEEKEND. STAY TUNED FOR LATER FORECASTS AND STATEMENTS CONCERNING THE EXPECTED RAINFALL...IF IT OCCURS OR NOT...AND HOW IT MAY IMPACT THE EXPECTED CREST. MNZ079-WIZ032-172208- /O.CON.KARX.FL.A.0013.140620T0600Z-000000T0000Z/ /WABM5.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 508 AM CDT MON JUN 16 2014 THE FLOOD WATCH CONTINUES FOR THE MISSISSIPPI RIVER AT WABASHA * FROM LATE THURSDAY NIGHT UNTIL FURTHER NOTICE. * AT 4:00 AM MONDAY THE STAGE WAS 11.4 FEET. * MINOR FLOODING IS POSSIBLE. * FLOOD STAGE IS 12.0 FEET. * FORECAST...FLOOD STAGE MAY BE REACHED BY FRIDAY MORNING. THE RIVER IS FORECAST TO REACH A CREST NEAR 12.1 FEET BY FRIDAY EVENING. $$
788 WGUS63 KARX 161618 FFAARX FLOOD WATCH NATIONAL WEATHER SERVICE LA CROSSE WI 1118 AM CDT MON JUN 16 2014 ...THE FLOOD WATCH CONTINUES FOR THE MISSISSIPPI RIVER AT WABASHA AFFECTING WABASHA AND BUFFALO COUNTIES... FORECAST RAINFALL OF AROUND ONE TO FOUR INCHES WITHIN THE NEXT FEW DAYS...COMBINED WITH THE ALREADY MOIST SOIL CONDITIONS AND HIGH WATER LEVELS...IS EXPECTED TO CAUSE THE RIVER TO RISE TO NEAR FLOOD STAGE. SHOULD THIS FORECAST RAINFALL MATERIALIZE...IT COULD PUSH THE RIVER ABOVE FLOOD STAGE AROUND WABASHA LATER THIS WEEK AND INTO THIS UPCOMING WEEKEND. STAY TUNED FOR LATER FORECASTS AND STATEMENTS CONCERNING THE EXPECTED RAINFALL...IF IT OCCURS OR NOT...AND HOW IT MAY IMPACT THE EXPECTED CREST. MNZ079-WIZ032-180418- /O.CON.KARX.FL.A.0013.140620T1200Z-000000T0000Z/ /WABM5.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1118 AM CDT MON JUN 16 2014 THE FLOOD WATCH CONTINUES FOR THE MISSISSIPPI RIVER AT WABASHA * FROM FRIDAY MORNING UNTIL FURTHER NOTICE. * AT 10:00 AM MONDAY THE STAGE WAS 11.4 FEET. * MINOR FLOODING IS POSSIBLE. * FLOOD STAGE IS 12.0 FEET. * FORECAST...FLOOD STAGE MAY BE REACHED BY FRIDAY MORNING. THE RIVER IS FORECAST TO REACH A CREST NEAR 12.0 FEET. $$
983 WGUS63 KARX 170917 FFAARX FLOOD WATCH NATIONAL WEATHER SERVICE LA CROSSE WI 417 AM CDT TUE JUN 17 2014 ...THE FLOOD WATCH IS CANCELED FOR THE FOLLOWING RIVERS IN MINNESOTA...WISCONSIN... MISSISSIPPI RIVER AT WABASHA AFFECTING WABASHA AND BUFFALO COUNTIES A FLOOD WARNING FOR THE MISSISSIPPI RIVER AT WABASHA IS IN EFFECT...WITH MINOR FLOODING ANTICIPATED. THUS...THE WATCH IS CANCELED. MNZ079-WIZ032-170947- /O.CAN.KARX.FL.A.0013.140620T0000Z-000000T0000Z/ /WABM5.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 417 AM CDT TUE JUN 17 2014 * AT 3:00 AM TUESDAY THE STAGE WAS 11.4 FEET. * FLOOD STAGE IS 12.0 FEET. $$
What forecasters said that day
The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this river flood watch went out at Jun 15, 6:30 AM CDT, 4 hours 8 minutes earlier.
Area forecast discussion, Jun 15, 6:30 AM CDT, 4 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 630 AM CDT SUN JUN 15 2014 .SHORT TERM...(TODAY INTO MONDAY) ISSUED AT 240 AM CDT SUN JUN 15 2014 LARGE BAND OF SHOWERS/STORMS EXTENDING FROM THE CENTRAL PLAINS NORTHEAST INTO SOUTHERN MN AND NORTHERN WI. A UPPER LEVEL SHORTWAVE TROUGH...INSTABILITY AXIS...STRONG SURGE OF LOW LEVEL MOISTURE TRANSPORT...AND A WARM FRONT WERE ALL PLAYING ROLES IN THE PCPN PRODUCTION. ALL MESO MODELS SUGGEST THAT THIS ACTIVITY WILL CONTINUE TO LIFT NORTHEAST EARLY THIS MORNING...WITH A DIMINISHING TREND IN AREAL EXTENT/INTENSITY AS IT DOES. HOWEVER...A COLD FRONT ASSOCIATED WITH THE TROUGH WILL TRACK EAST ACROSS THE REGION...REACHING THE MISSISSIPPI RIVER NEAR THE NOON HOUR. INCREASING INSTABILITY AHEAD OF THE BOUNDARY WILL LIKELY RESULT IN MORE STORM DEVELOPMENT...FAVORING CENTRAL WI EASTWARD. FAVORABLE 0-3/0-6KM SHEAR WILL AID IN STORM DEVELOPMENT...AND COUPLED WITH THE INSTABILITY...SUGGEST A STRONG-SEVERE THUNDERSTORM THREAT. IN ADDITION...LOW LEVEL SHEAR NEAR THE BOUNDARY COULD SUPPORT ISOLATED TORNADOES. TRENDS IN THE MESO MODELS POINT TO THE SEVERE THREAT HANGING JUST EAST/SOUTH OF THE FORECAST AREA. EVOLUTION ALONG THE FRONT WILL HAVE TO BE MONITORED CLOSELY. WEAK RIPPLE IN THE UPPER LEVEL FLOW OVER THE SOUTHERN PLAINS WILL ENHANCE THANKS TO CONVECTION...BECOMING MORE OF AN MCV AS IT SPINS TOWARD THE REGION MONDAY EVENING. 40+ KT 850 MB JET FUELS THIS CONVECTION WITH A STRONG MOISTURE FLUX...NOSING TOWARD THE FORECAST AREA BY 00-06Z TUE. MUCAPES CLIMB ABOVE 2000 J/KG BY 00Z...WITH 40+ KTS OF 0-6KM SHEAR. BOTH FAVORABLE FOR STORM DEVELOPMENT...AND THE POTENTIAL FOR STRONG-SEVERE STORMS. HEAVY RAIN EXPECTED WITH ANY OF THE STRONGER STORMS. MODELS UNCERTAIN WHERE THIS THUNDERSTORM COMPLEX WILL MOVE. THE 15.00Z NAM SUGGESTS THERE WILL BE TWO FAVORED AREAS...WITH ONE AREA OF SHOWERS/STORMS ADVANCING INTO CENTRAL MN AND ANOTHER WITH A GREATER SEVERE THREAT HUGGING SOUTHERN IA. THE 15.00Z GFS TAKES A BEAD ON THE FORECAST AREA...TRACKING THE STORM COMPLEX ACROSS THE AREA MONDAY EVENING. THE ECMWF IS SLOWER BRINGING THIS FEATURE IN...BUT SUGGESTS SOMETHING SIMILAR IN PLACEMENT TO THE GFS. THE GEM MEANWHILE SEEMS TO HINT AT A SOLUTION IN THE NAM VEIN. WILL TAKE A BLEND APPROACH TO THE PCPN CHANCES FOR THE MOMENT. .LONG TERM...(TUESDAY THROUGH SATURDAY) ISSUED AT 240 AM CDT SUN JUN 15 2014 ACTIVE WEATHER PATTERN STILL ON TRACK FOR MUCH OF THE NEW WEEK...WITH FAIR AGREEMENT BETWEEN THE GFS AND ECMWF. INTERPLAY BETWEEN SEVERAL WEATHER ELEMENTS WILL RESULT IN DAILY RAIN CHANCES ACROSS PARTS OF THE UPPER MISSISSIPPI RIVER VALLEY. NOT ALL WILL GET WET EVERYDAY...NOR WILL A DAY LIKELY BE A COMPLETE WASHOUT. THE MAIN PLAYERS... 1) BITS OF ENERGY WILL SPIN THROUGH SOUTHWEST FLOW A LOFT. RIDGE AXIS HOLDS ACROSS THE GREAT LAKE STATES INTO THU...WITH A TROUGH TRACKING FROM THE SOUTHERN ROCKIES TOWARD THE REGION ON FRI - EXITING EAST ON SATURDAY. 2) WEAK WEST-EAST SURFACE FRONT LAYS UP ACROSS THE REGION TUE...AND WILL WAVER ACROSS THE AREA FOR MUCH OF THE WORK WEEK. 3) STRONG LOW LEVEL JET/MOISTURE TRANSPORT FOCUSES ACROSS THE UPPER MISSISSIPPI RIVER VALLEY NEARLY EVERY NIGHT. 4) INSTABILITY PEAKS DURING THE AFTERNOON HOURS WITH SBCAPES IN EXCESS OF 3000 J/KG SOME DAYS. INSTABILITY WEAKENS AT NIGHT...BUT MODELS HOLD TO AT LEAST 1000 J/KG OF MUCAPE MANY NIGHTS. 0-6 KM SHEAR MOSTLY IN THE 30-40 KTS MOST DAYS...FAVORABLE FOR STORM DEVELOPMENT. THIS RECIPE BAKES UP REPEATED ROUNDS OF SHOWERS AND THUNDERSTORMS FOR THE REGION. SOME WOULD HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE...ALTHOUGH THE DETAILS ON WHERE/WHEN ARE UNCLEAR AT THIS TIME. RAINFALL WILL BE A CONCERN NEXT WEEK AS THE THREAT FOR PERIODS OF HEAVY RAIN LOOKS HIGH. THE GFS PROGS A WARM CLOUD DEPTH OF 3500-4000 M WITH PWS FROM 1 1/2 TO 1 3/4. PAIR THIS WITH STRONG LOW LEVEL MOISTURE RETURN AND STRETCHES WITH HEAVY RAIN ARE LIKELY. TOTAL QPF THROUGH FRIDAY IN THE GFS SUGGESTS 3-5 INCHES...WITH ABOUT 3 INCHES VIA THE ECMWF. LOCALLY HIGHER AMOUNTS EASILY POSSIBLE. THE MAIN QUESTION HERE IS IF THE HEAVY RAIN WILL FALL ACROSS THE SAME LOCATIONS DAY AFTER DAY...OR WILL THEY SHIFT. FLASH FLOOD WATCHES COULD BECOME NECESSARY IF IT BECOMES APPARENT THAT CERTAIN LOCATIONS WILL BE THE FOCUS FOR THE HEAVY RAIN THREAT. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING) ISSUED AT 630 AM CDT SUN JUN 15 2014 CONDITIONS ACROSS THE TAF SITES WILL REMAIN UNSETTLED WITH SCT SHRA/TSRA/MVFR VSBYS AND CIGS IN THE 2500-4000 FT RANGE UNTIL A COLD FRONT SWEEPS ACROSS THE AREA. FRONTAL PASSAGE LOOKS TO BE LATER THIS MORNING AT KRST AND EARLY THIS AFTERNOON AT KLSE. BRISK SOUTHEAST TO SOUTH WINDS WILL ALSO OCCUR AT THE TAF SITES UNTIL THE FRONT PASSES. DRIER AIR SPREADS IN BEHIND THE FRONT THE FRONT. THE LOWER CLOUDS WILL MOVE OUT OR DISSIPATE THROUGH THE AFTERNOON HOURS WITH SKIES BECOMING CLEAR OR SCT250 FOR TONIGHT. WEST TO SOUTHWEST WINDS OF 5- 10 KTS TONIGHT SHOULD KEEP ANY LATE NIGHT/EARLY MORNING RADIATIONAL BR/FG TO A MINIMUM...WITH GOOD VFR CONDITIONS EXPECTED FROM MID AFTERNOON THRU TONIGHT AND MUCH OF MONDAY. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...RIECK LONG TERM....RIECK AVIATION.....HALBACH
Hazardous weather outlook, Jun 15, 4:38 AM CDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 438 AM CDT SUN JUN 15 2014 IAZ010-011-029-MNZ079-088-096-WIZ017-029-032>034-041-161000- WINNESHIEK-ALLAMAKEE-FAYETTE-WABASHA-WINONA-HOUSTON-TAYLOR-CLARK- BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE- 438 AM CDT SUN JUN 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA AND WEST INTO NORTH-CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH EARLY AFTERNOON. SOME COULD CONTAIN HEAVY RAIN. ORGANIZED SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE PERIODS OF SHOWERS AND THUNDERSTORMS THROUGH SATURDAY. SOME OF THE STORMS WILL PRODUCE HEAVY RAINFALL. IF LOCATIONS RECEIVE REPEATED ROUNDS OF HEAVY RAIN...FLASH FLOODING WILL BECOME A CONCERN. ITS TOO EARLY TO DISCERN IF THERE WOULD BE A SEVERE WEATHER THREAT OUTSIDE OF THE FLOODING POTENTIAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. RAINFALL REPORTS ARE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ030-WIZ042>044-053>055-061-161000- CLAYTON-MONROE-JUNEAU-ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- 438 AM CDT SUN JUN 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE AFTERNOON. SOME COULD BE STRONG...WITH HEAVY RAIN...SMALL HAIL AND STRONG WIND GUSTS. THE THREAT FOR ORGANIZED SEVERE WEATHER WILL LIKELY HOLD SOUTH AND EAST OF THE AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE PERIODS OF SHOWERS AND THUNDERSTORMS THROUGH SATURDAY. SOME OF THE STORMS WILL PRODUCE HEAVY RAINFALL. IF LOCATIONS RECEIVE REPEATED ROUNDS OF HEAVY RAIN...FLASH FLOODING WILL BECOME A CONCERN. ITS TOO EARLY TO DISCERN IF THERE WOULD BE A SEVERE WEATHER THREAT OUTSIDE OF THE FLOODING POTENTIAL. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. RAINFALL REPORTS ARE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ008-009-018-019-MNZ086-087-094-095-161000- MITCHELL-HOWARD-FLOYD-CHICKASAW-DODGE-OLMSTED-MOWER-FILLMORE- 438 AM CDT SUN JUN 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA AND SOUTHEAST MINNESOTA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE THIS MORNING. SOME COULD CONTAIN HEAVY RAIN. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG TO SEVERE THUNDERSTORMS COULD APPROACH FROM THE WEST MONDAY EVENING. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WOULD BE POSSIBLE. HEAVY RAIN IS LIKELY WITH ANY STRONGER STORM. THERE WILL BE PERIODS OF SHOWERS AND THUNDERSTORMS THROUGH SATURDAY. SOME OF THE STORMS WILL PRODUCE HEAVY RAINFALL. IF LOCATIONS RECEIVE REPEATED ROUNDS OF HEAVY RAIN...FLASH FLOODING WILL BECOME A CONCERN. ITS TOO EARLY TO DISCERN IF THERE WOULD BE A SEVERE WEATHER THREAT OUTSIDE OF THE FLOODING POTENTIAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. RAINFALL REPORTS ARE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. RIECK
In the hours before
Local storm report, Jun 15, 6:04 AM CDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
604 AM CDT SUN JUN 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM TSTM WND DMG WINONA 44.05N 91.66W
06/14/2014 WINONA MN 911 CALL CENTER
DELAYED REPORT. 3 TO 4 TREES, POWERLINE DOWN. TIME
ESTIMATED.
&&
ZTSpecial weather statement, Jun 15, 9:43 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 943 AM CDT SUN JUN 15 2014 IAZ009>011-019-029-030-MNZ079-086>088-094>096-WIZ032-033-041-053- 054-061-151800- HOWARD-WINNESHIEK-ALLAMAKEE-CHICKASAW-FAYETTE-CLAYTON-WABASHA- DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-BUFFALO-TREMPEALEAU- LA CROSSE-VERNON-CRAWFORD-GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...OELWEIN... ROCHESTER...WINONA...AUSTIN...LA CROSSE...VIROQUA... PRAIRIE DU CHIEN...PLATTEVILLE 943 AM CDT SUN JUN 15 2014 ...STRONG SOUTH WINDS INTO EARLY THIS AFTERNOON... SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED THROUGH MIDDAY AHEAD OF A COLD FRONT. THOSE DRIVING HIGH PROFILE VEHICLES ON EAST TO WEST ORIENTED ROADS SHOULD DRIVE WITH CAUTION. ALSO...THESE WINDS COULD BLOW AROUND UNSECURED LIGHT WEIGHT OBJECTS SUCH AS PATIO FURNITURE AND MAY ALSO BREAK SMALL TREE BRANCHES. WETENKAMP
Nearby
River Flood Watches in Wisconsin, 2014River Flood Watches in Minnesota, 2014Every river flood watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.